# SDR SIMA20120509006

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 20,595 hours, 14,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67034157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND CROSSBEAM 280 IS CRACKED AND CORRODED IN 2 AREAS JUST AFT OF THE COCKPIT CUTOUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CROSSBEAM 280 IAW CR-53MR-219 AND EO CR-53MR-219.  THE AIRCRAFT WAS RETURNED TO SERVICE.
